Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Vitamin C Multivitamin And Atripla

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Atripla (Efavirenz + Emtricitabine + Tenofovir)

... What Is Atripla? Who Should Take Atripla? What About Drug Resistance? How Is Atripla Taken? What Are the Side Effects? How Does Atripla React With Other Drugs? What Is Atripla? Atripla is a tablet that contains three antiretroviral
Ask the Experts

Immune Supporting Vitamins

I was just diagnosed three days ago and I'm freaking out a little but focused on doing everything I can to live a long time from now. Some of my initial thoughts are to take Echanasia(spelt wrong) and Vitamin C to support the immune system. I've...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...Echinacea can be immune suppressive. Vitamin C can cause diarrhea at high doses. Airborne has been shown not to work at decreasing incidence of duration of colds. Do not Read more »

Ubiquinol and atripla?

Hello, I am a 27yr old male revelry diagnosed with HIV. I have just started taking Atripla and take a Vitamin C 500mg as well as Multi Vitamin without Iron. Was wondering if you think taking 200mg of Ubiquinol is beneficial or if it has negative...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...The chances for you to get neuropathy with Atripla are minimal to none, so I would not worry about this side effect that was more common with Zerit and Videx. Coenzyme Q-10 at Read more »

atripla and multi-vitamins

Is it recommended/acceptable to take a daily multi-vitamin when taking atripla?
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello,In brief. Yes. It should be perfectly ok to take a daily multivitamin with your HIV medications.Be well,BY Read more »

I am about to start atripla, and I am scared to continue taking my multi-vitamin/ multi-mineral

I am starting atripla therapy and i read that St. Johns wort is a no no. That being said, I am very active and exercise a lot. I have been taking a multi vitamin/ multi-mineral vitamin pack from produced by GNC for active men. Is it safe to continue...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...have not been found to interact with HIV medications, so I would not be too concerned and still take your multivitamin with Atripla. Do not take herbs or any other supplement without consulting your physician.Nelson Read more »
Articles
AIDSinfo

An Overview of Atripla (Efavirenz/Tenofovir/FTC)

... ef-FAH-ver-enz / em-tri-SIT-uh-bean / te-NOE-fo-veer --> Brand Name: Atripla Other Name(s): Efavirenz / Emtricitabina / Tenofovir DF Drug Class: Combination Drugs Atripla includes three antiretroviral Read more »
Test Positive Aware Network

Atripla

... Combo Drug Common Name: efavirenz, emtricitabine, and tenofovir disoproxil Brand Name: Atripla Class: Dual-class fixed dose combination; single dose regimen -- nucleoside analogs (also called nucleoside reverse transcriptase Read more »
AIDS InfoNet

Vitamins and Minerals

...Antioxidants , including beta-carotene (the body breaks down beta-carotene to make Vitamin A), selenium, Vitamin E (Tocopherol), and Vitamin C. Magnesium and Zinc What About Other Supplements? In addition to vitamins and minerals, some... Read more »
Canadian AIDS Treatment Information Exchange

HIV and Hepatitis C Co-Infection

Are you HIV positive and newly diagnosed with hepatitis C (Hep C)?Do you have one virus and think youmight be infected with the other? If so, this brochure answers somebasic questions about living withboth HIV and Hep C. What is HIV and Hep... Read more »
Connect With Others

Atripla vs Isentess & Truvada?

Posted by rank, 3 Replies
...'quality of life,' and my perceived lack thereof. He asked me if that had worsened over the more than 2 years I have been on Atripla; I said I was unsure. He told me to think about it, and if it has, then I should consider a regimen change: ... Read more »

Atripla and headache question

Posted by jdsv, 2 Replies
...I've been taking Atripla for 1 month now and seem to have kept a medium to sometimes severe headache almost the entire time. I also had two root canals Read more »

HELP! Took Atripla By Mistake

Posted by Choosing2Liv, 4 Replies
...during the day, but I can't seem to find it. Can someone direct me to that post....or is there someone experienced with taking Atripla during the day who can tell me what to be prepared for? I remember that they can sometimes cause drossiness,... Read more »

Dizzy w/Atripla

Posted by verrucktpj, 1 Reply
...Is it possible for dizziness to set in after 7 weeks on Atripla? Just curious. Read more »